MathSciNet Relay Station
MathSciNet bibliographic data
MR1205494 57R95 (57R40)
Guo, Jian Han; Gan, Dan Yan Representing characteristic homology classes of $m\bold C{\rm P}^2\,\#\,n\overline {{\bf C}{\rm P}}{}^2$. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1251–1255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement